# SDR SWAA2023110315209

- Difficulty date: October 27, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - FAULT #TTG8Q00NVSWT (WIFI DOUBLER HAS SURFACE CORROSION AT THE WIFI ANTENNA AFT GROUNDING POSITION) HAS NO STATION LOCATION AND NO MEASUREMENT FIELD FOR PRIMARY STRUCTURE (FCAS STRUCTURE)<[01] REPAIRED PER SRM SUPPLEMENT ARM90-7041-01 ON FAULT CARD TTG8Q00NVSWT; ALL CORRECTIONS TO THE PARAMETER FIELDS WERE CORRECTED ON FAULT CARD TTG8Q00NVSWT.
